# SDR SWIA201025194

- Difficulty date: November 16, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 33,862 hours, 48,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR HARD TO OPEN.  (FLT 6226)  RE-SHIMMED BOTH FORWARD AND AFT UPPER MOST BACK STOPS.
